# SDR AALA202507146294

- Difficulty date: July 14, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N918AN
- Make and model: Boeing 737823
- Aircraft serial: 29519
- Aircraft time: 68,969 hours, 2,877 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Condition: False Indication
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: WHILE CONFIGURING THE FLAPS ON FINAL APPROACH, THE AIRCREW NOTICED A SPLIT FLAP MALFUNCTION BETWEEN FLAPS 5 AND FLAPS 2. AIRCRAFT DIVERTED TO AND LANDED SAFELY AT VPS. REMOVE AND REPLACE THE NUMBER 2 SKEW SENSOR. PER AMM 27-59-01-400-802 AND PERFORM OPERATION CHECK ON THE PSEU. NO FAULTS FOUND.
